Nonlinear Steklov problems on the unit circle. II (and a hydrodynamical application)

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)267-278
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume39
Issue number2
DOIs
StatePublished - 1972

Fingerprint

Water waves
Water Waves
Unit circle
Nonlinear Problem
Hydrodynamics

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{f90943c62b85401c94cf73b32f7ba8e2,
title = "Nonlinear Steklov problems on the unit circle. II (and a hydrodynamical application)",
author = "Cushing, {Jim M}",
year = "1972",
doi = "10.1016/0022-247X(72)90199-0",
language = "English (US)",
volume = "39",
pages = "267--278",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Nonlinear Steklov problems on the unit circle. II (and a hydrodynamical application)

AU - Cushing, Jim M

PY - 1972

Y1 - 1972

UR - http://www.scopus.com/inward/record.url?scp=0015382454&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015382454&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(72)90199-0

DO - 10.1016/0022-247X(72)90199-0

M3 - Article

VL - 39

SP - 267

EP - 278

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -